All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC

Gianni Bosi and Magalì Zuanon
''A note on the axiomatization of Wang premium principle by means of continuity considerations''
( 2012, Vol. 32 No.4 )
The so called "Wang premium" is the well known principle of premium calculation expressed by means of the Choquet integral with respect to a (concave) distorted probability. In this paper we present a simple axiomatization of a sublinear Wang premium which is based on considerations related to the uniform continuity of a comonotone subadditive and monotone premium functional on the space of all bounded risks on a probability space.
Keywords: Wang premium principle, widely translation invariant functional, Choquet integral, distorted probability, comonotone subadditive functional
Manuscript Received : Sep 01 2012 Manuscript Accepted : Nov 19 2012

  This abstract has been downloaded 1536 times                The Full PDF of this paper has been downloaded 154632 times